Article Text

PDF
Orolingual angio-oedema after alteplase therapy in a stroke patient concurrently using angiotensin II receptor blocker
  1. Chun-Hsiang Tan,
  2. Sung-Chun Tang,
  3. Ru-Jen Lin,
  4. Jiann-Shing Jeng
  1. Stroke Centre and Department of Neurology, National Taiwan University Hospital and National Taiwan University College of Medicine, Taipei, Taiwan
  1. Correspondence to Dr Jiann-Shing Jeng, Department of Neurology, National Taiwan University Hospital, No 7 Chung-Shan South Road, Taipei 100, Taiwan; jsjeng{at}ntu.edu.tw

Statistics from Altmetric.com

An 82-year-old female with history of hypertension, atrial fibrillation and rectosigmoid cancer status postoperation without recurrence had a sudden onset of right hemiparesis and aphasia. She had regularly taken irbesartan, atenolol, propafenone and indapamide. On arrival at the emergency room, she was globally aphasic and had right hemiparesis, hemihypoaesthesia and homonymous hemianopia. Her initial National Institutes of Health Stroke Scale Score was 20. Head CT 65 min after onset of symptoms showed a left hyperdense middle cerebral artery sign. A left middle cerebral artery infarction was diagnosed. She received recombinant tissue plasminogen activator (rt-PA) (alteplase, 0.75 mg/kg) 140 min after onset of …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.